Volume 13, issue 5 (2009)

Download this article
For screen
For printing
Recent Issues

Volume 18 (2014)
Issue 1 1–616
Issue 2 617–1244

Volume 17 (2013) 1–5

Volume 16 (2012) 1–4

Volume 15 (2011) 1–4

Volume 14 (2010) 1–5

Volume 13 (2009) 1–5

Volume 12 (2008) 1–5

Volume 11 (2007)

Volume 10 (2006)

Volume 9 (2005)

Volume 8 (2004)

Volume 7 (2003)

Volume 6 (2002)

Volume 5 (2001)

Volume 4 (2000)

Volume 3 (1999)

Volume 2 (1998)

Volume 1 (1997)

G&T Monographs
The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060

Rigidity and uniruling for Lagrangian submanifolds

Paul Biran and Octav Cornea

Geometry & Topology 13 (2009) 2881–2989

DOI: 10.2140/gt.2009.13.2881

Abstract

This paper explores the topology of monotone Lagrangian submanifolds L inside a symplectic manifold M by exploiting the relationships between the quantum homology of M and various quantum structures associated to the Lagrangian L.

Keywords

symplectic manifold, Lagrangian submanifold

Mathematical Subject Classification

Primary: 53D12

Secondary: 53D05

References
Publication

Received: 5 November 2008
Revised: 22 July 2009
Accepted: 4 June 2009
Published: 18 September 2009
Proposed: Leonid Polterovich
Seconded: Yasha Eliashberg, Danny Calegari

Authors
Paul Biran
School of Mathematical Sciences
Tel-Aviv University
Ramat-Aviv
Tel-Aviv 69978
Israel
Octav Cornea
Department of Mathematics and Statistics
University of Montreal
C.P. 6128 Succ. Centre-Ville Montreal
QC H3C 3J7
Canada